# SDR AALA991757

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN DENTED AND CREASED OVER STR 21L AT BS 1140.  CUT OUT 3 INCH BY 3 INCH SECTION OF SKIN, DID AN INTERNAL INSPECTION OF SURROUNDING STRUCTURE, NO ADDITIONAL DEFECTS FOUND.  REPAIRED SKIN WITH SOLID RIVET REPAIR PER SRM 53-30-3 FIG 3.  TST:  59,603 HOURS.  CYCLES:  35,983.  (X)
